# SDR DALA1018820186

- Difficulty date: August 6, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 65,855 hours, 9,603 cycles
- Engine: Pwa PW4060
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 903 S20-21r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D STA 903 STR 20R-21R FRAME INNER CHORD FOUND CRACKED. REPAIR CARRIED OUT IAW ERA 482260-14AD REV O/ REF NRC50994/ ACCOMPLISHED DURING HMV AD2.
